# SDR AALA202208046799

- Difficulty date: July 21, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737
- Aircraft serial: 29575
- Aircraft time: 35,718 hours, 14,808 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Brake Assy
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND IN FLOOR BOARD BRAKE ASSEMBLY LOCATED AT STA 540 AND BUTT LINE 0. REMOVED AND REPLACED FLOORBOARD SUPPORT BRAKE ASSEMBLY.
